Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2015

Solving fuzzy fractional Riccati differential equations by the variational iteration method

EKHTIAR KHODADADI, Mesut Karabacak, Ercan ÇELİK

International Journal of Engineering and Applied Sciences Cilt 2 · ss. 35–40 · 01.11.2015

Atıf için künye

KHODADADI, E., Karabacak, M., & ÇELİK, E. (2015). Solving fuzzy fractional Riccati differential equations by the variational iteration method. International Journal of Engineering and Applied Sciences, 2, 35–40.

BibTeX
@article{khodadadi2015-57611,
  author = {KHODADADI, EKHTIAR and Karabacak, Mesut and ÇELİK, Ercan},
  title = {Solving fuzzy fractional Riccati differential equations by the variational iteration method},
  journal = {International Journal of Engineering and Applied Sciences},
  year = {2015},
  volume = {2},
  pages = {35--40},
  issn = {2394-3661},
  url = {https://akademik.atauni.edu.tr/yayinlar/57611-solving-fuzzy-fractional-riccati-differential-equations-by-the-variational}
}